I have been taking percocet 10/325 for about 2 years. Sometimes it would only be 1 a day but then a had a re injured of my herniated discs and now I am trying to stay with 2 a day but most times I take 3-4. The other day I got really sick...i think it is because my doctor changed my muscle relaxer from soma to Robaxin 750 mg and also gave me Naproxen 500 mg. I think in my dazed state I messed up on some of them. anyhow the next day I thought I would just not take anything and just stay as still as i could to avoid any pain and clear my body. Well I felt Horrible. I was having a hard time breathing and was sooooooo tired and just felt nausea and just crappy. Then when i finally took my Percocet that night and the muscle relaxer before bed I was feeling much better. Does that mean my body is addicted to these drugs?
Percocet contains oxycodone and acetaminophen - and oxycodone is an opioid painkiller that does cause your body to get addicted to it, especially after using it for two years. The symptoms you described experiencing the day you didn't take Percocet do sound like the first symptoms of withdrawal, so to answer your question - it definitely does seem like you're addicted to Percocet.
However, I'd advise you to talk to your doctor about lowering the dose and weaning of the Percocet. That way you won't suffer full blown withdrawal symptoms if you decide not to take it anymore cold turkey. Naproxen, on the other hand, is non-addictive painkiller, but it can cause nausea and general stomach upset. If it manages your pain effectively enough, than you might not need to take Percocet, but like I said, it would be best to see what your doctor says.
Wish you all the best,